Addiction Survivors

Notices

Reply
Unread 11-27-2009, 02:10 AM   #1
jakepdog
Junior Member
 
Posts: 24
Default super dark urine

I recentley changed from subs to generic tex, they seem to be making me retain all water, i puffing up and my pee is very dark and i feel like shit, but dont understand why, I mean its basically the same drug minus the nalexone, should I wait to see if it passes or should i talk to doc right away?
__________________
Never give a sword to a man who can't dance.
jakepdog is offline   Reply With Quote
Unread 11-27-2009, 07:34 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi jakepdog, if it were me, I'd talk with the doctor right away, especially with the very dark urine. Have you changed anything else? Are you drinking enough water?

Please think about getting that checked, just to be on the safe side.

Let us know what they say.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 11-27-2009, 08:57 AM   #3
Scarlette_Gemini
Senior Member
 
Scarlette_Gemini's Avatar
 
Posts: 109
Default

Hey Jake, the same thing happened to me when I was switched from morphine to subutex during pregnancy. I think it has more to do with subutex than anything else, though I don't know why. My urine was BROWN!!! It looked like tea & I was having a hard time urinating. I also retained a lot of water during that time. What ended up happening was, that with all the water accumulation, bacteria had gotten out of control & I ended up w/ a urinary tract infection that went up to my kidneys & I was put on antibiotics. Men can get it too, so go visit your doc. If your urine is really that dark, that is probably what it is. Well, that or a kidney stone. Have you experienced any pain? Or had trouble urinating?
__________________
"Love is rich with Honey and Venom"
Scarlette_Gemini is offline   Reply With Quote
Unread 11-27-2009, 05:37 PM   #4
packrat
Senior Member
 
packrat's Avatar
 
Posts: 609
Default

Jakedog
See your doctor. Don't delay.
You will want to rule out the possibility that Sub, or anything else, is impacting your liver or kidney functions.
-Packrat
__________________
We are all living proof that there is life after addiction.

Last edited by packrat; 11-27-2009 at 05:38 PM.. Reason: Spelling
packrat is offline   Reply With Quote
Unread 11-27-2009, 09:19 PM   #5
mikat
Junior Member
 
Posts: 14
Default

Dark urine can almost nothing, just that you are dehydrated, or it can mean something serious such as hepatitis or other liver issues. Get yourself checked out and in the meantime, drink more water
mikat is offline   Reply With Quote
Unread 01-22-2010, 09:46 AM   #6
hairgirl
Senior Member
 
hairgirl's Avatar
 
Posts: 622
Default

Did the poster go to the doctor????
__________________
I let no man burden my soul by making me hate him.
hairgirl is offline   Reply With Quote
Unread 01-22-2010, 11:15 AM   #7
Mica
Member
 
Posts: 82
Default

Please check in with your dr. Mikat is correct....the dark urine could be harmless, but it could also be an indication of a more serious medical problem. Post again to let us know how you are and what your dr. says.
Mica is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 02:43 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors